Menu Close

Common Medication Causes Lifelong Liver Damage

Livingston, B. (2019, March 30). Common Medication Causes Lifelong Liver Damage. Personal Liberty. https://personalliberty.com/common-medication-causes-lifelong-liver-damage/#disqus_thread

Unknown to the public, almost all symptoms of acid indigestion are not an indication of too much acid. They are a sure sign that there is not enough stomach acid. Low stomach acid plagues everyone today, but especially seniors from the mid-50s and up. The symptoms you have that you assume are signs of too much stomach acid are signs that your stomach acid is too low and that food is putrefying in your stomach and creating organic acids of fermentation, causing the symptoms of heartburn. Keep reading to find out how you can solve this problem.

To continue reading, follow the link above.

Sources:

  1. sciencedaily.com/releases/2017/10/171010085704.htm
  2. ncbi.nlm.nih.gov/pubmed/17295419